# SDR UALA2012093005546

- Difficulty date: September 30, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 40,765 hours, 17,234 cycles
- Engine: Iae V2527A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: LEFT WING NR 4 SLAT DENTED ON LEADING EDGE NEAR OUTBOARD TRACK.  MAJOR REPAIR ACCOMPLISHED: EVALUATED DENT & FOUND OUT OF SRM LIMITS.  CUT OUT DAMAGE.  FABRICATED & INSTALLED FLUSH DOUBLER REPAIR REF SRM 57-40-00 FIG 225.
